MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, Inc. (BD DIAGNOSTICS) BD MAX¿ Enteric Parasite Panel; Gastrointestinal Pathogen Panel Multiplex Nucleic Acid-Based Assay System

GENEOHM SCIENCES CANADA, Inc. (BD DIAGNOSTICS) BD MAX¿ Enteric Parasite Panel; Gastrointestinal Pathogen Panel Multiplex Nucleic Acid-Based Assay System
Catalog Number 442960
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction

Brand Name
BD MAX¿ Enteric Parasite Panel
Common Device Name
Gastrointestinal Pathogen Panel Multiplex Nucleic Acid-Based Assay System
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, Inc. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, Inc. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
+1(410)316-4000
MDR Report Key50589667
Report Number3007420875-2026-00174
Device Sequence Number9451500
Product Code OOI
UDI-Device Identifier00382904429607
UDI-Public(01)00382904429607(17)270828(10)6007840
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number442960
Device Lot Number6007840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown